# SDR AALA2018053109009

- Difficulty date: May 28, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 22,312 hours, 18,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Pin
- Condition: Lack Of Lube
- Location: Captain'S Seat
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SEAT WOULD SLIDE FULL AFT PASSING 100 KNOTS DURING TAKEOFF ROLL.   CLEANED AND LUBRICATED THE LOCKING PINS AND TRACKS. OPS CHECKED NORMAL.
